Epidemiologic patterns of Hodgkin's Disease
Article first published online: 18 JUL 2006
Copyright © 1971 Wiley-Liss, Inc., A Wiley Company
International Journal of Cancer
Volume 8, Issue 2, pages 192–201, 15 September 1971
How to Cite
Correa, P. and O'Conor, G. T. (1971), Epidemiologic patterns of Hodgkin's Disease. Int. J. Cancer, 8: 192–201. doi: 10.1002/ijc.2910080203
- Issue published online: 18 JUL 2006
- Article first published online: 18 JUL 2006
- Manuscript Received: 14 JUN 1971
- Public Health Service. Grant Number: PH-43-66-907
- National Cancer Institute
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!